Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes continuous bleeding after taking Primulot n?

I have been bleeding since 4 years now. I was using primulot n but to no avail. later i took family planning pills. The bleeding stopped for 5 month and came back again. Since a month now I am no m2tone although the bleeding has reduced I am Still bleeding with clot. I am 35 year s with 10 year old child
Wed, 17 May 2017
Report Abuse
General & Family Physician 's  Response
Hi,
Thanks for posting in HCM.
I understand your concern.
Bleeding continuously even after taking hormone preparations needs to be evaluated for the cause. It is termed as 'dysfunctional uterine bleeding' (DUB).
It can be due to hormonal imbalance or some pathology existing in the uterus or ovaries like fibroid or cystic lesions.
Kindly get your blood tested for FISH, LH, Prolactin and TSH levels. Also, kindly take an ultrasound scan of the abdomen.
Consult Gynecologist with the report for clinical evaluation and appropriate management.
If no cause is detectable, you may need to undergo procedure of dilatation and curettage (D & C), which could help in regularising the periods.
Kindly keep your hemoglobin level under check by consuming iron supplements and iron rich foods, along with hemopoietic vitamins Vitamin B12 and Folic acid.
Hope the information provided would be helpful.
All the best.
Regards,
Dr.Ashakiran.S.,
MBBS., MD.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes continuous bleeding after taking Primulot n?

Hi, Thanks for posting in HCM. I understand your concern. Bleeding continuously even after taking hormone preparations needs to be evaluated for the cause. It is termed as dysfunctional uterine bleeding (DUB). It can be due to hormonal imbalance or some pathology existing in the uterus or ovaries like fibroid or cystic lesions. Kindly get your blood tested for FISH, LH, Prolactin and TSH levels. Also, kindly take an ultrasound scan of the abdomen. Consult Gynecologist with the report for clinical evaluation and appropriate management. If no cause is detectable, you may need to undergo procedure of dilatation and curettage (D & C), which could help in regularising the periods. Kindly keep your hemoglobin level under check by consuming iron supplements and iron rich foods, along with hemopoietic vitamins Vitamin B12 and Folic acid. Hope the information provided would be helpful. All the best. Regards, Dr.Ashakiran.S., MBBS., MD.